# SDR SWAA100198

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 49,833 hours, 41,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING I/B FORE FLAP CORRODED.  REMOVED AND REPLACED FORE FLAP PER MM.
